# SDR QR9R20220623001

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723549730
- Aircraft time: 2,852 hours
- System (JASC): 2300 · Communications System
- Part: Reu
- Part number: REU61003110
- Part serial: 11634
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 2.0 HOURS OF FLIGHT LOUD STATIC AND CRACKLING SOUND HEARD IN ICS SYSTEM. UNABLE TO HEAR TOWER OR INTERNAL ICS COMMUNICATIONS BECAUSE OF STATIC/CRACKLING SOUND. BACKGROUND LIGHTING ON ALL THREE ACU CONTROL PANELS WOULD GO COMPLETELY DARK AND FLASH ON AND OFF. STATIC/CRACKLING SOUND WAS INTERMITTENT. SOME TIMES WOULD BE NORMAL OPERATIONS AND OTHER TIMES UNABLE TO HEAR ANYTHING OVER ICS SYSTEM DUE TO NOISE. OP CHECK: CO PILOTS ICS/RADIO TRANSMIT INTERMITTENT, ICS CRACKLES FROM ALL THREE STATIONS INTERMITTENTLY, ICS PIGTAILS WERE SWAPPED AND PROBLEM REMAINED ON COPILOTS SIDE. REPLACED REU IAW CMM 64460.03. MOC OK IAW UH72 RFM.
